# SDR FDKA200706269

- Difficulty date: June 11, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 14,844 hours, 14,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 12 INOP.  MX SECURED THE ELECTRICAL CONNECTOR AND OPS CHECK NORMAL.
